Skip to Content

Any serious side effect of using ketoconazole as topical route via using cream/solution/spray?

Question is Closed
Report Favorite

Answers (1)

16 Sep 2009

Side effects of ketoconazole topical

Less serious side effects include:
* mild skin itching or irritation;
* dry skin; or
* headache.

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using ketoconazole topical and call your doctor if you have any of these serious side effects:
* severe itching, burning, or irritation where the medicine is applied;
* oily or dry scalp, mild hair loss;
* redness, pain, or oozing of treated skin areas; or
* eye redness, swelling, or irritation.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.

For more information see http://www.drugs.com/mtm/ketoconazole-topical.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can I use monistat with ketoconazole pill?

im taking ketoconazole pills for a fungal infection, i was also prescribed the ketoconazole cream but i cannot afford it, so i was wondering if i ...

3 answers 2 Dec 2011

Does vacuuming diminish the effect of the spray on my carpets?

Our area is having a major flea infestation and our cats are indoor/outdoor cats. We did apply a topical over 3 weeks ago on the cats, I vacuumed and ...

1 answer 27 Sep 2014

I believe I have scabies on my hands and feet, I say this because my 12 year old daughter had it?

Once I she got a medication called ketoconazole cream 2% and also clotrimazole cream 1% so I was wondering which one of these two creams so I apply?? ...

2 answers 6 Aug 2015

Interaction between mometasone furoate 1% and Ketoconazole Cream 2%?

I have had some type of skin reaction on my right upper lip area. This has been going on for many weeks now. I went to see my dermatologist and he ...

0 answers 19 Sep 2015